# SDR SIMA2019083029002

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 35,628 hours, 31,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AISLE EMERGENCY LIGHT LAMP INOPERATIVE AT SEAT 11A.  REMOVED AND REPLACED THE EMERGENCY LIGHT LAMP.  OPS CHECKED GOOD IAW AMM 33-50-08.
